# SDR UALA2010100803758

- Difficulty date: October 7, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 48,488 hours, 17,804 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128206
- Part serial: 249
- Condition: Faulty
- Location: Flt Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACFT TRIM ISSUES. REPLACED ELEVATOR & AILERON COMPUTER 1 AND OP CK GOOD. REPLACED FLIGHT AUGMENTATION COMPUTER, OPS CHECKED GOOD.
